# SDR ZW0A0108001

- Difficulty date: September 4, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 7,218 hours, 3,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FORWARD OVERWING EMERGENCY EXIT LIGHTS WERE INOPERATIVE.  REPLACED THE POWER SUPPLY PN 60-0304-51LB, AND LAMPS PN 1315.
